# SDR CALA2017071702268

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,715 hours, 16,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH NO GND POWER DUE TO RAMP CLOSURE, THE EMER EXIT LIGHTS ON. SWITCH DID NOT WORK. REMOVED AND REPLACED BATTERY PACK AT M731 PER AMM 33-51-07, BATTERY PACK CAPACITY TEST GOOD.
